Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 41, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Aug 15, 2012, 2:12 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Aug 15, 2012, 2:12 PM CDT (19:12 UTC)
- Expired
- Aug 15, 2012, 10:45 PM CDT
- In force
- 9 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
069 WHUS74 KCRP 151912 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 212 PM CDT WED AUG 15 2012 GMZ230-160300- /O.NEW.KCRP.SC.Y.0041.120815T1912Z-120816T0300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 212 PM CDT WED AUG 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTHEAST WIND AROUND 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS. CHOPPY TO ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JR'
2 follow-up statements
955 WHUS74 KCRP 152019 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 319 PM CDT WED AUG 15 2012 GMZ250-160330- /O.EXB.KCRP.SC.Y.0041.000000T0000Z-120816T0600Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- 319 PM CDT WED AUG 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT THURSDAY. * WINDS AND WAVES: SOUTHEAST WIND 20 TO 25 KNOTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-160300- /O.CON.KCRP.SC.Y.0041.000000T0000Z-120816T0300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 319 PM CDT WED AUG 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTHEAST WIND AROUND 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. CHOPPY TO ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
265 WHUS74 KCRP 160345 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1045 PM CDT WED AUG 15 2012 GMZ250-160445- /O.CAN.KCRP.SC.Y.0041.000000T0000Z-120816T0600Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- 1045 PM CDT WED AUG 15 2012 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELED THE SMALL CRAFT ADVISORY. WIND MAGNITUDES HAVE DECREASED BELOW THE CRITICAL THRESHOLD FOR SMALL CRAFT ADVISORY ISSUANCE. HOWEVER...SMALL CRAFT SHOULD EXERCISE CAUTION OVERNIGHT DUE TO SUSTAINED SOUTHEAST WIND 15 TO 20 KNOTS. $$ 87
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Aug 15, 12:38 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Aug 15, 12:38 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1238 PM CDT WED AUG 15 2012
.DISCUSSION...UPDATE FOR 18Z AVIATION BELOW.
&&
.AVIATION...VFR CONDS THRU THE TAF PERIOD. MAIN FORECAST WILL BE
THE WIND. S WIND SUSTAINED 15-20 KTS ACROSS MUCH OF S TX THIS
AFTN...WITH GUSTS 25-30 KTS IN MANY AREAS. WIND EXPECTED TO TURN
SE MID AFTN AT CRP/ALI. WIND WILL DECREASE AROUND SUNSET AND THEN
DIMINISH TO LESS THAN 10 KTS ACROSS ERN TAF SITES AFTER 06Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 78 98 78 98 78 / 10 10 10 20 10
VICTORIA 76 96 75 95 75 / 10 10 10 20 20
LAREDO 80 103 80 102 79 / 0 10 0 10 20
ALICE 76 101 77 100 76 / 10 10 10 20 10
ROCKPORT 81 92 80 91 79 / 10 10 10 20 20
COTULLA 76 102 75 102 76 / 0 10 0 10 20
KINGSVILLE 77 100 77 99 76 / 10 10 10 20 10
NAVY CORPUS 80 92 80 92 79 / 10 10 10 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: DUVAL...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
MCMULLEN...NUECES...SAN PATRICIO...WEBB.
GM...NONE.
&&
JR/76...AVIATIONHazardous weather outlook, Aug 15, 5:07 AM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 507 AM CDT WED AUG 15 2012 TXZ229>234-239>247-161015- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 507 AM CDT WED AUG 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS DUE STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES WILL DEVELOP ALONG AND WEST OF INTERSTATE 37 THIS AFTERNOON. A RED FLAG WARNING HAS BEEN ISSUED FOR LOCATIONS ALONG AND WEST OF INTERSTATE 37 FROM 1 PM UNTIL 7 PM THIS EVENING. ELEVATED FIRE WEATHER CONDITIONS WILL DEVELOP EAST OF INTERSTATE 37 WHERE WINDS WILL BE SLIGHTLY LOWER. AFTERNOON HEAT INDEX VALUES WILL BE BETWEEN 105 AND 109 DEGREES TODAY ACROSS MOST OF SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH TUESDAY. HOWEVER...NO ORGANIZED SEVERE WEATHER IS EXPECTED. AFTERNOON HEAT INDEX VALUES WILL EXCEED 101 DEGREES ACROSS PORTIONS OF SOUTH TEXAS ON THURSDAY AND FRIDAY. SOME LOCATIONS MAY EXPERIENCE HEAT INDICES GREATER THAN 105 DEGREES FOR A BRIEF PERIOD EACH AFTERNOON. INCREASING SOUTHERLY WINDS ALONG WITH AFTERNOON RELATIVE HUMIDITY VALUES BETWEEN 20 AND 35 PERCENT MAY LEAD TO AN ELEVATED WILDFIRE THREAT THURSDAY AND FRIDAY...MAINLY WEST OF HIGHWAY 281. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-161015- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 507 AM CDT WED AUG 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL DEVELOP THURSDAY THROUGH THE WEEKEND AS DEEPER TROPICAL MOISTURE MOVES INTO THE REGION...ALONG WITH WEAK TO MODERATE ONSHORE FLOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TB/RG
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.